Motrin IB Extra Strength

Buy Motrin IB Extra Strength Online in Canada

Get your Motrin IB Extra Strength delivered at your door for FREE

Available Form:  

TABLET

Manufacturer name:  

Johnson & Johnson

Generic name:  

IBUPROFEN

Strength:  

200MG, 400MG, 600MG

What is Motrin IB Extra Strength?

Motrin IB Extra Strength (Ibuprofen) belongs to the class of medications known as nonsteroidal anti-inflammatory drugs (NSAIDs). It is used to treat Fever and mild-to-moderate pain caused by inflammation.

Canada's Leading Online Pharmacy

We make it unbelievably easy to fill prescriptions, consult with pharmacists, and order medications online

What would you like to do?

info

Motrin IB Extra Strength Price and Cost Calculator

ADVIL TABS 200MG

IBUPROFEN 600 MG

Quantity

Total no. of TABLET(S)

Insurance coverage

We accept all insurance plans

Estimated copay

$1.41  

Drug cost

$7.06

Dispensing fee

$0.00

Delivery cost

FREE

Insurance coverage

$5.65

Become a member

(It's free)

**Actual price will depend on the insurance coverage in your province

Motrin IB Extra Strength frequently asked questions

How To Buy Motrin IB Extra Strength Online?

You can buy Motrin IB Extra Strength online at PocketPills if you already have a valid prescription from your doctor. You can get started by uploading your prescription, ordering a refill by transferring any existing medications to our pharmacy or talking to one of our Canadian Doctors to get an online prescription. Get started now!

How To Get a Prescription for Motrin IB Extra Strength?

You can consult a Canadian doctor online at pocketpills.com. Our physicians can prescribe medications online during your consultation. Once you receive a prescription, you'll have the option to have it delivered to your door in discreet packaging and at no additional cost!. Click here to get an online prescription today!

Can I Get Same-Day Delivery?

Yes! We do provide same-day delivery in select areas. We do next business day delivery and can also ship overnight as well.

How Much is Shipping Cost for Motrin IB Extra Strength in Canada?

Shipping cost for Motrin IB Extra Strength to you in Canada is zero. Pocketpills offers FREE shipping anywhere in Canada to help you get access to treatment.

How to get Motrin IB Extra Strength delivered to my home?

You could get Motrin IB Extra Strength delivered at your doorstep from us in Canada if you ordered prescription medications with a valid prescription. If you are not sure if we deliver to your area, contact us.

How to get Motrin IB Extra Strength in Canada for free?

You can get Motrin IB Extra Strength for free in Canada if your health insurance provider covers it fully. Contact your provider or us to help you find out if you qualify to get Motrin IB Extra Strength for free.

Can I consult a doctor online to get Motrin IB Extra Strength?

Yes. You can book a consultation online with a Canadian doctor here with us at PocketPills to see if you qualify for a prescription to order Motrin IB Extra Strength.

Can I buy Motrin IB Extra Strength without a prescription?

You can buy Motrin IB Extra Strength without a prescription here in Canada because Motrin IB Extra Strength is categorized as an over-the-counter medication by Health Canada.

Motrin IB Extra Strength How to Take

Motrin IB Extra Strength (Ibuprofen) belongs to the class of medications known as nonsteroidal anti-inflammatory drugs (NSAIDs). It is used to treat Fever and mild-to-moderate pain caused by inflammation. It is believed to work by stopping the production of prostaglandins, which cause inflammation.

Motrin IB Extra Strength (Ibuprofen) can be used to relieve pain and inflammation associated with Arthritis, menstrual cramps, sprains, strains, backache, Headaches, migraine, muscular aches and pain, sore throat, cold and flu, and dental pain.

In children under 12, Motrin IB Extra Strength (Ibuprofen) is used for fever and pain due to colds, sore throat, immunization, and earache.

Motrin IB Extra Strength (Ibuprofen) may be available under multiple brand names and/or in several different forms. Any specific brand name of Motrin IB Extra Strength (Ibuprofen) may not be available in all of the forms or approved for all of the conditions discussed here. As well, some forms of Motrin IB Extra Strength (Ibuprofen) may not be used for all of the conditions discussed here.

Your doctor may have suggested Motrin IB Extra Strength (Ibuprofen) for conditions other than those listed in these drug information articles. If you have not discussed this with your doctor or are not sure why you are taking Motrin IB Extra Strength (Ibuprofen), speak to your doctor. Do not stop taking Motrin IB Extra Strength (Ibuprofen) without consulting your doctor.

Do not give Motrin IB Extra Strength (Ibuprofen) to anyone else, even if they have the same symptoms as you do. It can be harmful for people to take Motrin IB Extra Strength (Ibuprofen) if their doctor has not prescribed it.

discreet-packaging

Discreet Packaging

Your privacy is important. That's why we send your medication inside a plain delivery box so no one will know what's inside.

Motrin IB Extra Strength Dosage

The recommended adult dose of Motrin IB Extra Strength (Ibuprofen) is 200 mg to 400 mg every 6 to 8 hours as required. Extended-release tablets should be taken as 1 tablet (600 mg) every 12 hours. The maximum daily dose is 1,200 mg. Motrin IB Extra Strength (Ibuprofen) available without a prescription should not be taken for more than 3 consecutive days for a fever or 5 consecutive days for pain unless advised by your doctor. The lowest dose for the shortest period of time should be used to reduce the risk of side effects.

The dose of Motrin IB Extra Strength (Ibuprofen) for children is based on body weight and age. Ask your doctor or pharmacist for specific dosing information. Children should not take more than 40 mg per kilogram of body weight each day.

Use an oral syringe to measure each dose of the liquid, as it gives a more accurate measurement than household teaspoons.

Take Motrin IB Extra Strength (Ibuprofen) with food or milk to minimize side effects such as heartburn and stomach upset. The suspension form should be shaken well before using.

Many things can affect the dose of a medication that a person needs, such as body weight, other medical conditions, and other medications. If your doctor has recommended a dose different from the ones listed here, do not change the way that you are taking the medication without consulting your doctor.

It is important to take Motrin IB Extra Strength (Ibuprofen) exactly as prescribed by your doctor. If you miss a dose, take it as soon as possible and continue with your regular schedule. If it is almost time for your next dose, skip the missed dose and continue with your regular dosing schedule. Do not take a double dose to make up for a missed one. If you are not sure what to do after missing a dose, contact your doctor or pharmacist for advice.

Store Motrin IB Extra Strength (Ibuprofen) at room temperature, protect it from heat and moisture, and keep it out of the reach of children.

Do not dispose of medications in wastewater (e.g. down the sink or in the toilet) or in household garbage. Ask your pharmacist how to dispose of medications that are no longer needed or have expired.

Motrin IB Extra Strength Side Effects

Many medications can cause side effects. A side effect is an unwanted response to a medication when it is taken in normal doses. Side effects can be mild or severe, temporary or permanent.

The side effects listed below are not experienced by everyone who takes Motrin IB Extra Strength (Ibuprofen). If you are concerned about side effects, discuss the risks and benefits of Motrin IB Extra Strength (Ibuprofen) with your doctor.

The following side effects have been reported by at least 1% of people taking Motrin IB Extra Strength (Ibuprofen). Many of these side effects can be managed, and some may go away on their own over time.

Contact your doctor if you experience these side effects and they are severe or bothersome. Your pharmacist may be able to advise you on managing side effects.

  • abdominal or stomach cramps, pain, or discomfort (mild to moderate)
  • Constipation
  • diarrhea
  • dizziness
  • heartburn
  • nausea
  • nervousness
  • trouble sleeping
  • vomiting

Although most of the side effects listed below don't happen very often, they could lead to serious problems if you do not seek medical attention.

Check with your doctor as soon as possible if any of the following side effects occur:

  • asthma symptoms (e.g., wheezing, shortness of breath, chest tightness)
  • blurred vision or vision changes
  • hearing problems (e.g., ringing in the ears)
  • itching or Hives
  • sensitivity to sunlight (Sunburn, blisters, skin rash, redness, itching, discoloration, or vision changes)
  • signs of clotting problems (e.g., unusual nosebleeds, bruising, blood in urine, coughing blood, bleeding gums, cuts that don’t stop bleeding)
  • signs of liver problems (e.g., nausea, vomiting, diarrhea, loss of appetite, weight loss, yellowing of the skin or whites of the eyes, dark urine, pale stools)
  • skin rash
  • symptoms of urinary tract problems (e.g., bladder pain, pain when urinating, increased need to urinate, change in urine colour or odour or in the amount of urine)
  • swelling of feet or lower legs

Stop taking the medication and seek immediate medical attention if any of the following occur:

  • signs of bleeding in the stomach (e.g., bloody, black, or tarry stools, spitting up of blood, vomiting blood or material that looks like coffee grounds)
  • signs of a Heart Attack (e.g., chest pain or pressure, pain extending through shoulder and arm, nausea and vomiting, sweating)
  • signs of Stroke (e.g., sudden or severe headache; sudden loss of coordination; vision changes; sudden slurring of speech; or unexplained weakness, numbness, or pain in arm or leg)
  • symptoms of an allergic reaction (hives; itching; difficulty breathing; swelling of the face, mouth, tongue, or throat)

Some people may experience side effects other than those listed. Check with your doctor if you notice any symptom that worries you while you are taking Motrin IB Extra Strength (Ibuprofen).

automatic-refills

Automatic Refills

We manage your refills and get in touch with your doctors for prescription renewals so that you always have the medication you need.

Motrin IB Extra Strength Available Form

Motrin IB

Caplet

Motrin Caplets is no longer being manufactured for sale in Canada. For brands that may still be available, search under Motrin IB Extra Strength (Ibuprofen). This article is being kept available for reference purposes only. If you are using Motrin IB Extra Strength (Ibuprofen), speak with your doctor or pharmacist for information about your treatment options.

Tablet

200 mg
Each white, sweet-coated, biconvex tablet, with "Motrin IB" printed in black ink, contains 200 mg of Motrin IB Extra Strength (Ibuprofen). Nonmedicinal ingredients: colloidal silicon dioxide, cornstarch, hypromellose, iron oxide black, polyethylene glycol, pregelatinized starch, propylene glycol, sodium cyclamate, sodium starch glycolate, stearic acid, and titanium dioxide. Motrin IB Extra Strength (Ibuprofen) does not contain gluten, lactose, paraben, sulfite, or tartrazine.

300 mg
Each solid, light orange, round, biconvex, sweet-coated tablet, with "MOTRIN 300 mg" printed in black ink, contains 300 mg of Motrin IB Extra Strength (Ibuprofen). Nonmedicinal ingredients: carnauba wax, colloidal silicon dioxide, cornstarch, FD&C Yellow No. 6, hypromellose, iron oxide black, polydextrose, polyethylene glycol, propylene glycol, sodium cyclamate, sodium starch glycolate, stearic acid, and titanium dioxide. Motrin IB Extra Strength (Ibuprofen) does not contain gluten or lactose.

400 mg
Each solid, orange, round, biconvex, sweet-coated tablet, with "MOTRIN 400 mg" printed in black ink, contains 400 mg of Motrin IB Extra Strength (Ibuprofen). Nonmedicinal ingredients: carnauba wax, colloidal silicon dioxide, cornstarch, FD&C Yellow No. 6, hypromellose, iron oxide black, polydextrose, polyethylene glycol, propylene glycol, sodium cyclamate, sodium starch glycolate, stearic acid, and titanium dioxide. Motrin IB Extra Strength (Ibuprofen) does not contain gluten or lactose.

Motrin IB Gelcaps

Motrin IB Gelcaps is no longer being manufactured for sale in Canada. For brands that may still be available, search under Motrin IB Extra Strength (Ibuprofen). This article is being kept available for reference purposes only. If you are using Motrin IB Extra Strength (Ibuprofen), speak with your doctor or pharmacist for information about your treatment options.

Motrin IB Liquid Gels
Each capsule of clear, colourless-to-pale yellow solution in a clear, green oblong gelatin shell, printed with the "200" logo in white ink, contains 200 mg of Motrin IB Extra Strength (Ibuprofen). Nonmedicinal ingredients:castor oil, FD&C Green No. 3, gelatin, PEG-40 hydrogenated castor oil, povidone, purified water, sorbitan, sorbitol, and titanium dioxide.

Super Strength Motrin IB Liquid Gels

Super Strength Motrin IB Liquid Gels is no longer being manufactured for sale in Canada. For brands that may still be available, search under Motrin IB Extra Strength (Ibuprofen). This article is being kept available for reference purposes only. If you are using Motrin IB Extra Strength (Ibuprofen), speak with your doctor or pharmacist for information about your treatment options.

Super Strength Motrin IB Liquid Gels Capsule
Each capsule of clear, colourless-to-pale yellow solution in a clear oval soft gelatin shell, printed with the "M400" logo in black ink, contains 400 mg of Motrin IB Extra Strength (Ibuprofen). Nonmedicinal ingredients: gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, propylene glycol, purified water, and sorbitol.

Children's Chewable Tablets

Grape
Each round, purple tablet with a grape odour, debossed with ''MO'' and ''50'' on one side and scored on the other side, contains 50 mg of Motrin IB Extra Strength (Ibuprofen). Nonmedicinal ingredients: acesulfame potassium, aspartame, citric acid, D&C Red No. 7 Calcium Lake, D&C Red No. 30 Aluminum Lake, FD&C Blue No.1 Aluminum Lake, flavour, fumaric acid, hydroxyethyl cellulose, hypromellose, magnesium stearate, mannitol, microcrystalline cellulose, povidone, sodium lauryl sulfate, and sodium starch glycolate. Motrin IB Extra Strength (Ibuprofen) does not contain gluten, lactose, sucrose, sulfite, or tartrazine.

Orange
Each round, light orange tablet with an orange odour, debossed with "MO" and "50" on one side and scored on the other side, contains 50 mg of Motrin IB Extra Strength (Ibuprofen). Nonmedicinal ingredients: acesulfame potassium, aspartame, citric acid, FD&C Yellow No. 6 Aluminum Lake, flavour, fumaric acid, hydroxyethyl cellulose, hypromellose, magnesium stearate, mannitol, microcrystalline cellulose, povidone, sodium lauryl sulfate, and sodium starch glycolate. Motrin IB Extra Strength (Ibuprofen) does not contain gluten, lactose, sucrose, sulfite, or tartrazine.

Children's Suspension Liquid

Berry
Each 5 mL of orange liquid suspension with a distinct berry odour contains 100 mg of Motrin IB Extra Strength (Ibuprofen). Nonmedicinal ingredients: acesulfame potassium, citric acid, D&C Yellow No. 10, FD&C Red No. 40, flavour, glycerin, hydroxypropyl distarch phosphate, polysorbate 80, purified water, sodium benzoate, sucrose, and xanthan gum. Motrin IB Extra Strength (Ibuprofen) does not contain gluten, lactose, sulfite, or tartrazine.

Bubblegum
Each 5 mL of pink liquid suspension with a distinct bubblegum odour contains 100 mg of Motrin IB Extra Strength (Ibuprofen). Nonmedicinal ingredients: acesulfame potassium, citric acid, FD&C Red No. 40, flavour, glycerin, hydroxypropyl distarch phosphate, polysorbate 80, purified water, sodium benzoate, sucrose, and xanthan gum. Motrin IB Extra Strength (Ibuprofen) does not contain gluten, lactose, sulfite, or tartrazine.

Dye-Free Berry
Each 5 mL of white liquid suspension with a distinct berry odour contains 100 mg of Motrin IB Extra Strength (Ibuprofen). Nonmedicinal ingredients: acesulfame potassium, citric acid, flavour, glycerin, hydroxypropyl distarch phosphate, polysorbate 80, purified water, sodium benzoate, sucrose, and xanthan gum. Motrin IB Extra Strength (Ibuprofen) does not contain gluten, lactose, sulfite, or tartrazine.

Grape
Each 5 mL of purple liquid suspension with a distinct grape odour contains 100 mg of Motrin IB Extra Strength (Ibuprofen). Nonmedicinal ingredients: acesulfame potassium, citric acid, D&C Red No. 33, FD&C Blue No. 1, FD&C Red No. 40, flavour, glycerin, hydroxypropyl distarch phosphate, polysorbate 80, purified water, sodium benzoate, sucrose, and xanthan gum. Motrin IB Extra Strength (Ibuprofen) does not contain gluten, lactose, sulfite, or tartrazine.

Tropical Punch
Each 5 mL of red liquid suspension with a distinct tropical punch odour contains 100 mg of Motrin IB Extra Strength (Ibuprofen). Nonmedicinal ingredients: acesulfame potassium, citric acid, FD&C Red No. 40, flavor, glycerin, hydroxypropyl distarch phosphate, polysorbate 80, potassium sorbate, purified water, sodium benzoate, sucralose, sucrose, and xanthan gum. Motrin IB Extra Strength (Ibuprofen) does not contain gluten, lactose, sulfite, or tartrazine.

Infants Suspension Drops

Berry
Each mL of pink-coloured, berry-flavoured liquid suspension contains 40 mg of Motrin IB Extra Strength (Ibuprofen). Nonmedicinal ingredients: citric acid, cornstarch, FD&C Red No. 40, flavour, glycerin, polysorbate 80, purified water, sodium benzoate, sorbitol, sucrose, and xanthan gum. Motrin IB Extra Strength (Ibuprofen) does not contain gluten, lactose, sulfite, or tartrazine.

Berry Dye-Free
Each mL of white-coloured, berry-flavoured liquid suspension contains 40 mg of Motrin IB Extra Strength (Ibuprofen). Nonmedicinal ingredients: citric acid, cornstarch, flavour, glycerin, polysorbate 80, purified water, sodium benzoate, sorbitol, sucrose, and xanthan gum. Motrin IB Extra Strength (Ibuprofen) does not contain gluten, lactose, sulfite, or tartrazine.

Junior Strength Chewable Tablets

Grape
Each round, purple tablet with a grape odour, debossed with ''MO'' and ''100'' on one side and scored on the other side, contains 100 mg of Motrin IB Extra Strength (Ibuprofen). Nonmedicinal ingredients: acesulfame potassium, aspartame, citric acid, D&C Red No. 7 Calcium Lake, D&C Red. No. 30 Aluminum Lake, FD&C Blue No. 1 Aluminum Lake, flavour, fumaric acid, hydroxyethyl cellulose, hypromellose, magnesium stearate, mannitol, microcrystalline cellulose, povidone, sodium lauryl sulfate, and sodium starch glycolate. Motrin IB Extra Strength (Ibuprofen) does not contain gluten, lactose, sucrose, sulfite, or tartrazine.

Orange
Each round, light orange tablet with an orange odour, debossed with ''MO'' and ''100'' on one side and scored on the other side, contains 100 mg of Motrin IB Extra Strength (Ibuprofen). Nonmedicinal ingredients: acesulfame potassium, aspartame, citric acid, FD&C Yellow No. 6 Aluminum Lake, flavour, fumaric acid, hydroxyethyl cellulose, hypromellose, magnesium stearate, mannitol, microcrystalline cellulose, povidone, sodium lauryl sulfate, and sodium starch glycolate. Motrin IB Extra Strength (Ibuprofen) does not contain gluten, lactose, sucrose, sulfite, or tartrazine.

Junior Strength Motrin Caplets 

Junior Strength Motrin Caplets is no longer being manufactured for sale in Canada. For brands that may still be available, search under Motrin IB Extra Strength (Ibuprofen). This article is being kept available for reference purposes only. If you are using Motrin IB Extra Strength (Ibuprofen), speak with your doctor or pharmacist for information about your treatment options.

Motrin IB Extra Strength Contraindications

Do not use Motrin IB Extra Strength (Ibuprofen) if you:

  • are allergic to Motrin IB Extra Strength (Ibuprofen) or any ingredients of Motrin IB Extra Strength (Ibuprofen)
  • are allergic to other NSAIDs
  • are currently taking other NSAIDs
  • are pregnant or breast-feeding
  • are dehydrated due to vomiting, Diarrhea, or lack of fluid intake
  • have an active peptic ulcer, a history of recurring ulcers, or an active inflammatory disease of the digestive system (such as Crohn's Disease or Ulcerative Colitis)
  • have nasal polyps, or have had Asthma, an allergic reaction or allergic-type reaction (e.g., difficulty breathing, wheezing, itchy skin rash, swelling of the face, throat, or tongue) to Asa (acetylsalicylic acid) or any other NSAIDs (nonsteroidal anti-inflammatory drugs; e.g., Ketorolac, Indomethacin, Naproxen)
  • have severely reduced kidney function or Kidney Disease
  • have severely reduced liver function or liver disease
  • have high levels of potassium in the blood
  • have systemic Lupus erythematosus
  • have severe heart failure
  • have inflammatory bowel disease
  • are having heart surgery in the near future or have recently had heart surgery

Do not give Motrin IB Extra Strength (Ibuprofen) to children who have kidney disease or have suffered significant fluid loss.

personalized-pocket

Personalized PocketPacks

We sort your medication into clearly labeled, individual packs so you can be sure you're taking the right dose at the right time.

Motrin IB Extra Strength Precautions

There may be an interaction between Motrin IB Extra Strength (Ibuprofen) and any of the following:

If you are taking any of these medications, speak with your doctor or pharmacist. Depending on your specific circumstances, your doctor may want you to:

  • stop taking one of the medications,
  • change one of the medications to another,
  • change how you are taking one or both of the medications, or
  • leave everything as is.

An interaction between two medications does not always mean that you must stop taking one of them. Speak to your doctor about how any drug interactions are being managed or should be managed.

Medications other than those listed above may interact with Motrin IB Extra Strength (Ibuprofen). Tell your doctor or prescriber about all prescription, over-the-counter (non-prescription), and herbal medications you are taking. Also tell them about any supplements you take. Since caffeine, alcohol, the Nicotine from cigarettes, or street drugs can affect the action of many medications, you should let your prescriber know if you use them.

Motrin IB Extra Strength Warnings

Before you begin using a medication, be sure to inform your doctor of any medical conditions or Allergies you may have, any medications you are taking, whether you are pregnant or breast-feeding, and any other significant facts about your health. These factors may affect how you should use Motrin IB Extra Strength (Ibuprofen).

HEALTH CANADA ADVISORY

June 8, 2021

Health Canada has issued new information concerning the use of non-steroidal anti-inflammatory drugs (NSAIDs). To read the full Health Canada Advisory, visit Health Canada's web site at www.hc-sc.gc.ca.

A previous advisory on non-steroidal anti-inflammatory drugs (NSAIDs) was issued on October 30, 2020.

Allergy: Some people who are allergic to other anti-inflammatory medications also experience allergic reactions to Motrin IB Extra Strength (Ibuprofen). Before you take Motrin IB Extra Strength (Ibuprofen), inform your doctor or pharmacist about any previous adverse reactions you have had to medications, especially ASA or naproxen. Contact your doctor at once if you experience signs of an allergic reaction, such as skin rash, itching, difficulty breathing, or swelling of the face and throat.

Bladder problems: Motrin IB Extra Strength (Ibuprofen) may cause bladder pain, painful or difficult urination, or increased frequency of urination. If these symptoms occur without an explanation (e.g., infection), stop taking Motrin IB Extra Strength (Ibuprofen) and contact your doctor.

Blood clotting: Motrin IB Extra Strength (Ibuprofen) may reduce the ability of the blood to clot. If you are taking anticoagulants (e.g., Warfarin, Heparin) or have Hemophilia or other blood disorders (e.g., low platelets), discuss with your doctor how Motrin IB Extra Strength (Ibuprofen) may affect your medical condition, how your medical condition may affect the dosing and effectiveness of Motrin IB Extra Strength (Ibuprofen), and whether any special monitoring is needed.

Blood pressure: Motrin IB Extra Strength (Ibuprofen) may cause an increase in blood pressure, particularly for people who already have high blood pressure. If you are taking medications for blood pressure or are at risk of developing high blood pressure, discuss with your doctor how Motrin IB Extra Strength (Ibuprofen) may affect your medical condition, how your medical condition may affect the dosing and effectiveness of Motrin IB Extra Strength (Ibuprofen), and whether any special monitoring is needed.

Fluid and electrolyte balance: Fluid retention and edema have been reported with use of Motrin IB Extra Strength (Ibuprofen). Use Motrin IB Extra Strength (Ibuprofen) with caution if you:

  • are recovering from a surgical operation under general anesthesia
  • have certain heart conditions (e.g., Congestive Heart Failure)
  • have high blood pressure
  • have kidney disease or reduced kidney function
  • have any other condition that might lead to fluid retention

Gastrointestinal problems: Stomach ulcers, perforation, and bleeding from the stomach have been known to occur during therapy with Motrin IB Extra Strength (Ibuprofen). These complications can occur at any time and are sometimes severe enough to require immediate medical attention.

The risk of ulcers and bleeding increases for people taking higher doses of Motrin IB Extra Strength (Ibuprofen) for longer periods of time. Stomach problems are also more likely to occur with alcohol use. Do not drink alcohol while taking Motrin IB Extra Strength (Ibuprofen).

If you are prone to irritation of the stomach and intestines, particularly if you have had a stomach ulcer, bloody stools, diverticulosis, or other inflammatory disease of the stomach or intestines (such as ulcerative colitis or Crohn's disease), discuss with your doctor how Motrin IB Extra Strength (Ibuprofen) may affect your medical condition, how your medical condition may affect the dosing and effectiveness of Motrin IB Extra Strength (Ibuprofen), and whether any special monitoring is needed.

Stop taking the medication and contact your doctor immediately if you experience symptoms or signs suggestive of stomach ulcers or bleeding in the stomach (black, tarry stools). These reactions can occur at any time without warning during treatment.

Heart attack and stroke: High doses of Motrin IB Extra Strength (Ibuprofen) (2,400 mg or more per day) have been linked to increased risk of heart attack and stroke. The risk is increased with higher total daily doses and taking the medication over long periods of time. If you have had a heart attack or stroke, or are at risk of a heart attack or stroke, discuss with your doctor how Motrin IB Extra Strength (Ibuprofen) may affect your medical condition, how your medical condition may affect the dosing and effectiveness of Motrin IB Extra Strength (Ibuprofen), and whether any special monitoring is needed.

Heart disease: Motrin IB Extra Strength (Ibuprofen) can cause fluid retention, which may make symptoms of congestive heart failure worse. If you have been diagnosed with congestive heart failure, discuss with your doctor how Motrin IB Extra Strength (Ibuprofen) may affect your medical condition, how your medical condition may affect the dosing and effectiveness of Motrin IB Extra Strength (Ibuprofen), and whether any special monitoring is needed.

If you are taking low-dose ASA for heart health, discuss with your doctor whether you should use Motrin IB Extra Strength (Ibuprofen).

Kidney function: Long-term use of Motrin IB Extra Strength (Ibuprofen) may lead to a higher risk of reduced kidney function. This is most common for people who already have kidney disease, liver disease, or heart failure; for people who take diuretics (water pills); and for seniors.

If you have reduced kidney function or kidney disease, discuss with your doctor how Motrin IB Extra Strength (Ibuprofen) may affect your medical condition, how your medical condition may affect the dosing and effectiveness of Motrin IB Extra Strength (Ibuprofen), and whether any special monitoring is needed.

People with severely reduced kidney function and kidney disease should not take Motrin IB Extra Strength (Ibuprofen).

Potassium levels: There is a risk of high levels of potassium in the blood for people who take NSAIDs, including Motrin IB Extra Strength (Ibuprofen). People most at risk are seniors; those who have conditions such as Diabetes or kidney failure; and those taking beta-blockers (e.g., Metoprolol), angiotensin converting enzyme (ACE) inhibitors (e.g., Ramipril), or some diuretics (water pills). If you experience unexplained nausea, fatigue, muscle weakness or tingling sensations, contact your doctor as these are possible symptoms of too much potassium in the blood.

Reduced alertness/dizziness: Motrin IB Extra Strength (Ibuprofen) may cause drowsiness, dizziness or a sensation of spinning, any of which can affect your ability to drive or operate machinery. Avoid these and other hazardous tasks until you have determined how Motrin IB Extra Strength (Ibuprofen) affects you.

Pregnancy: Motrin IB Extra Strength (Ibuprofen) should not be used during pregnancy unless the benefits outweigh the risks. If you become pregnant while taking Motrin IB Extra Strength (Ibuprofen), contact your doctor immediately. Motrin IB Extra Strength (Ibuprofen), like other NSAIDs, must not be taken in the last 3 months of pregnancy.

Motrin IB Extra Strength (Ibuprofen) may reduce your ability to become pregnant. Taking Motrin IB Extra Strength (Ibuprofen) while trying to become pregnant is not recommended.

Breast-feeding: Motrin IB Extra Strength (Ibuprofen) may pass into breast milk in small quantities. If you are a breast-feeding mother and are taking Motrin IB Extra Strength (Ibuprofen), it may affect your baby. Talk to your doctor about whether you should continue breast-feeding.

Seniors: Seniors appear to have a higher risk of side effects with Motrin IB Extra Strength (Ibuprofen). The lowest effective dosage should be used under close medical supervision.

we-are-here-for-you

We're Here for You

Our pharmacists are happy to answer your questions. Get in touch by text, live chat, phone or email. We're standing by 7 days a week.

References

All material © 1996-2021 MediResource Inc. Terms and conditions of use. The contents herein are for informational purposes only. Always seek the advice of your physician or other qualified health providers with any questions you may have regarding a medical condition.

Reading is good for you...

Reading about what's good for you is even better.

Type 1 and Type 2 Diabetes
All about Erectile Dysfunction (ED) Medications
How Effective Is Bupropion In Treating Seasonal Affective Disorder?

Related Drugs

PocketPills
You're almost there!

Simply sign in to join
over 150,000 satisfied members:

You must be at least 14 years of age to register for PocketPills.

+1

By proceeding, you agree to our Terms of Use & Privacy Policy. Message and data rates may apply.

or

What would you like to do?

Already taking medications?

We'll transfer prescriptions from your current pharmacy and deliver them to you

chevron_right

Have a new prescription to fill?

Upload a picture and we'll deliver your medication

chevron_right

Need a prescription?

Speak to a doctor on the phone to renew your prescription or to get a new one

chevron_right

Already a member?

Sign In

+1

By proceeding, you agree to our Terms of Use & Privacy Policy. Message and data rates may apply.

or

Prefer to sign up over the phone?

Our care team can't wait to take your call!

 

Refill your Motrin IB Extra Strength prescription 

You don't have to wait in line at the store to fill your prescriptions. You can have your doctor fax your prescription to them, input the details of your old pharmacy online, or take a picture of your prescription with the online pharmacy app.

Get an online prescription for Motrin IB Extra Strength from a Canadian doctor now

Skip the waiting room! See a Canadian doctor online, for free and get treated for any common condition on your phone. 

*Note: Fully covered with a British Columbia, Alberta or Ontario health card

Upload your Motrin IB Extra Strength prescription

Upload a picture of your prescription(s), allowing us to receive an image of your prescription and begin the process of filling your prescription(s). However, we will require the original hard copy of your prescription to be sent to us in order to complete filling your prescription.